Vagifem pessaries

(5 Posts)
Jozzie Mon 07-Oct-19 20:48:04

Hi I’m 54 and post menopause. I have had vaginal atrophy so I was prescribed Vagifem pessaries. I started using them last week so I have had thrush and little spotting and cramps! I heard it transforms women’s lives. Has anyone else had the same side effects? Do the side effects subside?

OP’s posts: |
VictoriaBun Mon 07-Oct-19 22:09:06

I've been on them a few weeks now. Done the every night for 2 weeks and now on twice a week. Tbh I've not had any problems with thrush .
During the two-week daily, I did get some mild period pain like symptoms but they have now gone .
I don't feel I can comment about transforming lives as I'm not much further than you.
Hopefully someone will have all the answers for you soon.

Jingers5 Mon 07-Oct-19 22:14:27

I was on it for a while. It worked initially but wasn't enough for the atrophy so l had to get hrt. It's awful though what we women have to go through.

Jingers5 Mon 07-Oct-19 22:15:00

Also the replens is great too.

MotherOfSoupDragons Mon 07-Oct-19 22:18:01

I'm on it, plus HRT and it's not helping in that dept, tbh. No side effects though.

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in